# SDR AALA201907059002

- Difficulty date: July 5, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 21,155 hours, 8,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: CABIN CEILING EMERGENCY LIGHT AT ROW 34 INOPERATIVE. REMOVED AND REPLACED CABIN CEILING EMERGENCY LIGHT ASSY IAW AMM33-51-11. OPS CHECK GOOD.
